# SDR ASOA201101632

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 18,330 hours, 16,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MOST CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  RELAMPED, OPS CHECKED GOOD IAW AMM 33-51-00.
